# SDR 03FDEA00079

- Difficulty date: January 28, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 43,982 hours, 26,009 cycles
- Engine: Pwa JT8D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED AT LIGHTING HOLE, BS 1239, LBL 20, WL 170, AFT AIRSTAIR AREA.  REPAIRED CRACK IN LIGHTING HOLE IAW SRM 51-40-02.
